# SDR USAA020039

- Difficulty date: January 9, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND UPPER CHORD SUPPORT ANGLE HAS 1 INCH DIAMETER CORROSION, STATION 1660 LBL 57.  REMOVED AND REPLACED SUPPORT ANGLE.  (M)
